# SDR UPS07850584

- Difficulty date: August 20, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 51561004DG
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ESCAPE SLIDE HAS FRAYED AREAS ALONG GIRT BAR AND DUE DATE STICKER NOT READABLE.  REMOVED AND REPLACED NEW EMERGENCY ESCAPE SLIDE.
